# SDR CA160127005

- Difficulty date: January 23, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 12,441 hours
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 304796605
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED NR 2 ENGINE SURGE ON CLIMB OUT THROUGH 6000 FT. NR 2 ITT WAS 80 DEGREES HIGHER THAN NR 1. FF WAS 180 PPH HIGHER THAN NR 1. AFTER SURGE ENGINES MATCHED. RETURNED TO DEPARTURE AIRPORT.  REPLACED NR 2 ENGINE P2.7 INTERCOMPRESSOR BLEED OFF.
